IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: G | R
Number of items: 3.


Ganikhodjaev, Nasir and Pah, Chin Hee and Wahiddin, Mohamed Ridza (2004) An Ising model with three competing interactions on a Cayley tree. Journal of Mathematical Physics, 45 (9). 3645-3658 . ISSN 0022-2488 (P), 1089-7658 (O)

Ganikhodjaev, Nasir and Zanin, Dmitriy V. (2004) On a necessary condition for the ergodicity of quadratic operators defined on the two-dimensional simplex. Russian Mathematical Surveys, 59 (3). pp. 571-572. ISSN 0036-0279 (P), 1468-4829 (O)


Roberson, Chris and Nik Idris, Nik Ruzni and Boyle, Peter (2004) Beyond classical meta-analysis: can inadequately reported studies be included? Drug Discovery Today, 9 (21). pp. 924-931. ISSN 1359-6446

This list was generated on Tue Sep 29 06:42:23 2020 +08.